# SDR UIEA2013071700399

- Difficulty date: July 15, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,989 hours, 18,207 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Exhaust Duct
- Condition: Damaged
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK EXHAUST DUCT HAS FIBERGLASS LINING COMING LOOSE INSIDE DUCT.  REPAIRED LT PACK EXHAUST DUCT IAW AMM 21-51-23.
